# SDR SWIA201128291

- Difficulty date: October 17, 2011
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 27,284 hours, 20,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED.  (C-CHECK)  REPLACED FS 280 FLOORBEAM PER SRM.
